# SDR UALA2009022300590

- Difficulty date: February 20, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 67,999 hours, 11,143 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: H2052K3833
- Condition: Grooved
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE COMPARTMENT DOOR LATCH NUMBER 3 IS GROOVED LIMITING OPERATION.  REPLACED NR 3 COMP DOOR LATCH AT RT OVERWING SLIDE COMP DOOR.  ALIGNMENT CHECK AND INSTALLATION TEST GOOD.
